Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 32, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 2, 2009, 4:39 AM CDT for 6 counties in Texas. It was in force for 51 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2009, 4:39 AM CDT (09:39 UTC)
- Expired
- Apr 2, 2009, 5:30 AM CDT
- In force
- 51 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Blanco County, TX, Burnet County, TX, Comal County, TX, Hays County, TX, Kendall County, TX, Travis County, TX
The radar
The Austin/San Antonio radar (KEWX), 66 km from the middle of the area, began a volume at 09:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 4:50 AM CDT | HAIL 0.25 | 1 S Dripping Springs, TX | |
| Apr 2, 4:50 AM CDT | HAIL 0.25 | Blanco, TX | |
| Apr 2, 5:00 AM CDT | HAIL 0.25 | 13 Nw Wimberley, TX | HAIL SIZE CLOSE TO THREE EIGHTS OF AN INCH |
| Apr 2, 5:00 AM CDT | HAIL 0.5 | 12 Nw Wimberley, TX | PEA TO HALF INCH HAIL NOT QUITE COVERING THE GROUND |
| Apr 2, 5:30 AM CDT | HAIL 0.25 | 1 N Dripping Springs, TX | |
| Apr 2, 5:30 AM CDT | HAIL 0.25 | Dripping Springs, TX | |
| Apr 2, 5:35 AM CDT | HAIL 0.25 | Driftwood, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 1:49 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 9.7 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3091 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KEWX 020939 SVREWX TXC031-053-091-209-259-453-021030- /O.NEW.KEWX.SV.W.0032.090402T0939Z-090402T1030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 439 AM CDT THU APR 2 2009 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BLANCO COUNTY... EXTREME SOUTH CENTRAL BURNET COUNTY... NORTH CENTRAL COMAL COUNTY... WESTERN HAYS COUNTY... NORTHEASTERN KENDALL COUNTY... WEST CENTRAL TRAVIS COUNTY... * UNTIL 530 AM CDT. * AT 438 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF JOHNSON CITY...OR 8 MILES NORTHEAST OF BLANCO...AND MOVING EAST AT 40 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE PEDERNALES FALLS STATE PARK...TWIN SISTERS...PAYTON...HENLY...LAGO VISTA...LAKEWAY... FISCHER...DRIPPING SPRINGS...BEE CAVE...WOODCREEK...WIMBERLEY AND DRIFTWOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT THURSDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 3050 9787 2995 9806 2998 9858 3047 9856 TIME...MOT...LOC 0938Z 304DEG 17KT 3020 9835 $$
3 follow-up statements
000 WWUS54 KEWX 020955 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 455 AM CDT THU APR 2 2009 TXC031-053-091-209-259-453-021030- /O.CON.KEWX.SV.W.0032.000000T0000Z-090402T1030Z/ BURNET TX-TRAVIS TX-BLANCO TX-HAYS TX-KENDALL TX-COMAL TX- 455 AM CDT THU APR 2 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR NORTH CENTRAL COMAL...EAST CENTRAL KENDALL...NORTHWESTERN HAYS... BLANCO...WEST CENTRAL TRAVIS AND EXTREME SOUTH CENTRAL BURNET COUNTIES... AT 452 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR HENLY...OR 7 MILES WEST OF DRIPPING SPRINGS...MOVING EAST AT 30 TO 40 MPH. SOME LOCATIONS IN THE WARNING AREA INCLUDE FISCHER...BRIARCLIFF... MOUNT GAINOR...LAGO VISTA...LAKEWAY...JONESTOWN...WOODCREEK... WIMBERLEY...BEE CAVE AND DRIFTWOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... HAIL UP TO ONE QUARTER INCH IN DIAMETER HAS BEEN REPORTED IN JOHNSON CITY WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT THURSDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 3045 9837 3050 9787 2995 9806 2998 9858 TIME...MOT...LOC 0954Z 290DEG 27KT 3022 9818 $$
000 WWUS54 KEWX 021007 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 507 AM CDT THU APR 2 2009 TXC031-091-209-259-453-021030- /O.CON.KEWX.SV.W.0032.000000T0000Z-090402T1030Z/ TRAVIS TX-BLANCO TX-HAYS TX-KENDALL TX-COMAL TX- 507 AM CDT THU APR 2 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR EXTREME NORTH CENTRAL COMAL...EXTREME EAST CENTRAL KENDALL... NORTHWESTERN HAYS...SOUTHEASTERN BLANCO AND WEST CENTRAL TRAVIS COUNTIES... AT 504 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HENLY TO TWIN SISTERS...OR ALONG A LINE EXTENDING FROM 11 MILES WEST OF DRIPPING SPRINGS TO 9 MILES SOUTH OF BLANCO...MOVING EAST AT 20 TO 30 MPH. SOME LOCATIONS IN THE WARNING AREA INCLUDE PAYTON...MOUNT GAINOR... WOODCREEK...WIMBERLEY...LAKEWAY...LAGO VISTA...DRIFTWOOD...BRIARCLIFF AND BEE CAVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... HAIL UP TO ONE QUARTER INCH IN DIAMETER HAS BEEN REPORTED IN JOHNSON CITY WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT THURSDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2999 9847 3040 9824 3050 9787 2995 9806 TIME...MOT...LOC 1006Z 278DEG 15KT 3023 9826 2997 9839 $$
000 WWUS54 KEWX 021030 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 530 AM CDT THU APR 2 2009 TXC031-091-209-259-453-021039- /O.EXP.KEWX.SV.W.0032.000000T0000Z-090402T1030Z/ TRAVIS TX-BLANCO TX-HAYS TX-KENDALL TX-COMAL TX- 530 AM CDT THU APR 2 2009 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL COMAL... EXTREME EAST CENTRAL KENDALL...NORTHWESTERN HAYS...SOUTHEASTERN BLANCO AND WEST CENTRAL TRAVIS COUNTIES EXPIRED AT 530 AM CDT... THE LINE OF SEVERE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LEVELS. HOWEVER...PEA SIZE HAIL AND WIND GUSTS OF 40 TO 50 MPH CAN STILL BE EXPECTED WITH THIS LINE OF STORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT THURSDAY MORNING FOR SOUTH CENTRAL TEXAS. LAT...LON 2999 9847 3040 9824 3050 9787 2995 9806 TIME...MOT...LOC 1029Z 278DEG 15KT 3022 9815 2996 9828 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 3:20 AM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Apr 2, 3:20 AM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 320 AM CDT THU APR 2 2009 .DISCUSSION... LINE OF STRONG TO SEVERE TSTMS MOVING EASTWARD IS ABOUT TO ENTER THE HILL COUNTRY ATTM. LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREAT THIS MORNING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 AM FOR THE EASTERN HILL COUNTRY AND OUR NORTHEAST COUNTIES. THIS LINE OF ELEVATED CONVECTION IS OCCURRING ALONG THE DRYLINE AND WILL EXIT OUR EASTERN COUNTIES BY 18Z. THE TRAILING COLD FRONT WILL SWEEP ACROSS OUR CWFA LATER THIS MORNING GENERATING STRONG NORTHWEST WINDS OF 20 TO 30 MPH. A WIND ADVISORY IS IN EFFECT FOR TODAY. THE NEXT UPPER LEVEL TROF WILL SWING EASTWARD ACROSS THE SOUTHERN PLAINS SATURDAY INTO SATURDAY NIGHT. THIS FEATURE WILL DRIVE A DRYLINE ACROSS THE WESTERN HALF OF THE CWFA ON SATURDAY. DOWNSLOPING FROM THE MEXICAN PLATEAU WILL RESULT IN AFTERNOON TEMPS SOARING INTO THE 90S ACROSS OUR SOUTHWEST COUNTIES. THE TRAILING COLD FRONT WILL MOVE ACROSS OUR CWFA ON SUNDAY. THIS WILL BE A DRY FROPA WITH STRONG NORTHERLY WINDS AND LOW HUMIDITIES. ANOTHER UPPER LEVEL TROF WILL TRACK ACROSS THE SOUTHERN PLAINS ON WEDNESDAY. ONCE AGAIN THE DRYLINE WILL MIX EASTWARD WEDNESDAY AFTERNOON. PCPN CHANCES WILL BE LIMITED AND WILL ONLY GO WITH SILENT 10 POPS FOR OUR EASTERN COUNTIES ATTM. .FIRE WEATHER... RED FLAG CONDITIONS WILL DEVELOP TODAY ACROSS MUCH OF OUR CWFA FOLLOWING THE PASSAGE OF THE COLD FRONT. NORTHWEST WINDS OF 20 TO 30 MPH AND RELATIVE HUMIDITIES FALLING BELOW 15 PERCENT WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. ANOTHER COLD FRONT WILL MOVE ACROSS SOUTH CENTRAL TEXAS ON SUNDAY. STRONG NORTHERLY WINDS AND LOW RELATIVE HUMIDITIES WILL ONCE AGAIN RESULT IN NEAR CRITICAL FIRE WEATHER CONDITIONS ON SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 77 44 76 59 83 / 80 0 0 - 10 AUSTIN BERGSTROM INTL AIRPORT 77 42 76 57 83 / 80 0 0 - 10 NEW BRAUNFELS MUNI AIRPORT 79 45 77 58 85 / 50 0 0 - - BURNET MUNI AIRPORT 72 44 75 57 82 / 80 0 0 - 10 DEL RIO INTL AIRPORT 88 50 84 61 92 / - 0 0 0 0 GEORGETOWN MUNI AIRPORT 74 43 75 58 82 / 80 0 0 - 10 HONDO MUNI AIRPORT 83 41 80 59 89 / 10 0 0 0 0 SAN MARCOS MUNI AIRPORT 78 44 76 59 85 / 50 0 0 - - LA GRANGE - FAYETTE REGIONAL 78 44 76 59 83 / 80 0 0 - 10 SAN ANTONIO INTL AIRPORT 79 45 77 60 86 / 20 0 0 - - STINSON MUNI AIRPORT 81 43 79 61 87 / 20 0 0 - - && .EWX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BEXAR...BLANCO... BURNET...COMAL...DE WITT...DIMMIT...EDWARDS...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY... LAVACA...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. WIND ADVISORY FROM 10 AM THIS MORNING TO 5 PM CDT THIS AFTERNOON FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR... BLANCO...BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS... FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES... KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO...MAVERICK... MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON... ZAVALA. && 13/01
Hazardous weather outlook, Apr 2, 2:56 AM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 256 AM CDT THU APR 2 2009 TXZ171>173-183>194-202>209-217>225-228-030800- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 256 AM CDT THU APR 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 AM FOR THE EASTERN HILL COUNTRY AND NORTHEAST SECTIONS OF SOUTH CENTRAL TEXAS. LARGE HAIL WILL BE THE MAIN THREAT FROM THESE STORMS. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM UNTIL 7 PM TODAY. A WIND ADVISORY IS IN EFFECT ALL AREAS FROM 10 AM UNTIL 5 PM TODAY FOR ALL OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY. NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH BEHIND A COLD FRONT WITH HIGHER GUSTS BETWEEN 30 AND 40 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NEAR CRITICAL FIRE WEATHER CONDITIONS BEHIND A COLD FRONT ON SUNDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS MORNING.
In the hours before
Special weather statement, Apr 2, 3:00 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 300 AM CDT THU APR 2 2009 TXZ171>173-186-188>190-192-021000- BLANCO-BURNET-GILLESPIE-KENDALL-KERR-LLANO-TRAVIS-WILLIAMSON- 300 AM CDT THU APR 2 2009 ...STRONG THUNDERSTORMS WERE MOVING INTO AND ACROSS BLANCO... BURNET...GILLESPIE...KENDALL...KERR...LLANO...TRAVIS AND WILLIAMSON COUNTIES... ...SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR...BASTROP...BLANCO... BURNET...GILLESPIE...HAYS...LEE...LLANO...TRAVIS...WILLIAMSON COUNTIES UNTIL 8 AM... AT 356 AM CDT...NWS METEOROLOGISTS ARE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FLORENCE TO MOUNTAIN HOME...MOVING EAST AT 40 MPH. DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. PEOPLE IN BURNET...GILLESPIE...NORTHERN BLANCO...NORTHERN KERR... NORTHWESTERN KENDALL...NORTHWESTERN TRAVIS...SOUTHERN LLANO AND WILLIAMSON COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...ANDICE... OATMEAL...GRANITE SHOALS...SUNRISE BEACH VILLAGE...CRABAPPLE... FLORENCE...HILLTOP...BERTRAM...MOUNTAIN HOME AND HARPER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
Special weather statement, Apr 2, 3:02 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 302 AM CDT THU APR 2 2009 TXZ171>173-186-188>190-192-021000- BLANCO-BURNET-GILLESPIE-KENDALL-KERR-LLANO-TRAVIS-WILLIAMSON- 302 AM CDT THU APR 2 2009 ...STRONG THUNDERSTORMS WERE MOVING INTO AND ACROSS BLANCO... BURNET...GILLESPIE...KENDALL...KERR...LLANO...TRAVIS AND WILLIAMSON COUNTIES... ...SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR...BASTROP...BLANCO... BURNET...GILLESPIE...HAYS...LEE...LLANO...TRAVIS...WILLIAMSON COUNTIES UNTIL 8 AM... AT 355 AM CDT...NWS METEOROLOGISTS ARE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FLORENCE TO MOUNTAIN HOME...MOVING EAST AT 40 MPH. DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. PEOPLE IN BURNET...GILLESPIE...NORTHERN BLANCO...NORTHERN KERR... NORTHWESTERN KENDALL...NORTHWESTERN TRAVIS...SOUTHERN LLANO AND WILLIAMSON COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...ANDICE... OATMEAL...GRANITE SHOALS...SUNRISE BEACH VILLAGE...CRABAPPLE... FLORENCE...HILLTOP...BERTRAM...MOUNTAIN HOME AND HARPER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
Special weather statement, Apr 2, 3:11 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 311 AM CDT THU APR 2 2009 TXZ171-172-184-186-188-190-020900- BLANCO-BURNET-EDWARDS-GILLESPIE-KERR-LLANO- 311 AM CDT THU APR 2 2009 ...STRONG THUNDERSTORMS WERE APPROACHING...BURNET...EDWARDS... GILLESPIE...KERR AND LLANO COUNTIES... ...SEVERE THUNDERSTORM WATCH IN EFFECT FOR...BASTROP...BLANCO... BURNET...GILLESPIE...HAYS...LEE...LLANO...TRAVIS...WILLIAMSON COUNTIES UNTIL 8 AM... AT 304 AM CDT...NWS METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTH OF LAMPASAS TO 5 MILES WEST OF TELEGRAPH...OR ALONG A LINE EXTENDING FROM 13 MILES NORTH OF LAMPASAS TO 21 MILES SOUTHWEST OF JUNCTION...MOVING EAST AT 40 MPH. PEOPLE IN GILLESPIE...LLANO...NORTHEASTERN EDWARDS...NORTHWESTERN BLANCO...NORTHWESTERN BURNET AND NORTHWESTERN KERR COUNTIES... INCLUDING THE FOLLOWING LOCATIONS...FIELD CREEK...VALLEY SPRING... BABY HEAD...CASTELL...TOW...LONE GROVE...LLANO...BLUFFTON...STOLZ AND BUCHANAN DAM...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
Special weather statement, Apr 2, 3:38 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 338 AM CDT THU APR 2 2009 TXZ171>173-184-186-188-190>192-020930- BLANCO-BURNET-EDWARDS-GILLESPIE-HAYS-KERR-LLANO-TRAVIS-WILLIAMSON- 338 AM CDT THU APR 2 2009 ...STRONG THUNDERSTORMS WERE MOVING EASTWARD INTO BLANCO... BURNET...NORTHEAST EDWARDS...GILLESPIE...HAYS...KERR...LLANO... TRAVIS AND WILLIAMSON COUNTIES... ...SEVERE THUNDERSTORM WATCH IN EFFECT FOR...BASTROP...BLANCO... BURNET...GILLESPIE...HAYS...LEE...LLANO...TRAVIS...WILLIAMSON COUNTIES UNTIL 8 AM... AT 333 AM CDT...NWS METEOROLOGISTS ARE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF BRIGGS TO LLANO TO 7 MILES SOUTHEAST OF SEGOVIA...MOVING EAST AT 40 MPH. PEOPLE IN BURNET...GILLESPIE...LLANO...NORTHEASTERN EDWARDS... NORTHERN BLANCO...NORTHWESTERN HAYS...NORTHWESTERN KERR... NORTHWESTERN TRAVIS AND WILLIAMSON COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...LLANO...BLUFFTON...WATSON...LONE GROVE...LAKE VICTOR... SUNNYLANE...STOLZ...BUCHANAN DAM...PRAIRIE MOUNTAIN AND DOSS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
Special weather statement, Apr 2, 4:03 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 403 AM CDT THU APR 2 2009 TXZ171>173-186-188>190-192-021000- BLANCO-BURNET-GILLESPIE-KENDALL-KERR-LLANO-TRAVIS-WILLIAMSON- 403 AM CDT THU APR 2 2009 ...STRONG THUNDERSTORMS WERE MOVING INTO AND ACROSS BLANCO... BURNET...GILLESPIE...KENDALL...KERR...LLANO...TRAVIS AND WILLIAMSON COUNTIES... ...SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR...BASTROP...BLANCO... BURNET...GILLESPIE...HAYS...LEE...LLANO...TRAVIS...WILLIAMSON COUNTIES UNTIL 8 AM... AT 355 AM CDT...NWS METEOROLOGISTS ARE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FLORENCE TO MOUNTAIN HOME...MOVING EAST AT 40 MPH. DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. PEOPLE IN BURNET...GILLESPIE...NORTHERN BLANCO...NORTHERN KERR... NORTHWESTERN KENDALL...NORTHWESTERN TRAVIS...SOUTHERN LLANO AND WILLIAMSON COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...ANDICE... OATMEAL...GRANITE SHOALS...SUNRISE BEACH VILLAGE...CRABAPPLE... FLORENCE...HILLTOP...BERTRAM...MOUNTAIN HOME AND HARPER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
Special weather statement, Apr 2, 4:30 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 430 AM CDT THU APR 2 2009 TXZ171>173-188>194-021030- BASTROP-BLANCO-BURNET-GILLESPIE-HAYS-KENDALL-LEE-LLANO-TRAVIS- WILLIAMSON- 430 AM CDT THU APR 2 2009 ...STRONG THUNDERSTORMS WERE AFFECTING BASTROP...BLANCO...BURNET... GILLESPIE...HAYS...KENDALL...LEE...LLANO...TRAVIS AND WILLIAMSON COUNTIES... AT 426 AM CDT...NWS METEOROLOGISTS ARE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GRANGER TO HYE...OR ALONG A LINE EXTENDING FROM GRANGER TO 15 MILES NORTHWEST OF BLANCO...MOVING EAST AT 40 MPH. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. PEOPLE IN BLANCO...EASTERN GILLESPIE...NORTHEASTERN KENDALL... NORTHERN BASTROP...NORTHERN HAYS...SOUTHEASTERN LLANO...SOUTHERN BURNET...TRAVIS...WESTERN LEE AND WILLIAMSON COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...WEIR...LEANDER...CYPRESS MILL...GEORGETOWN... HYE...GEORGETOWN DAM...SPICEWOOD...SERENADA...SANDY AND LBJ STATE PARK...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 9:41 PM CDT | Wind Advisory | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 19 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.